MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI EXTENSION SET; 12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI EXTENSION SET; 12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT
Model Number 6-1222-ISOSAF
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in medwatch report #s: mw5186468 and mw5186469, it was reported that, "the amt mini enteral extension set is breaking while in the patient's g tube.The part of the amt that inserts into the g tube is breaking off while the connection tubing is being taken off and on the patient.This has happened twice to this same patient within a week.This event was reported to the amt vendor representative".
 
Additional Manufacturer Narrative
This report is a response to report #s mw5186468 and mw5186469 which were received by amt from the fda on 04/27/2026.The occurrence was originally reported to amt on (b)(6) 2026 by (b)(6).Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Since the devices were not available for return, a visual and functional evaluation could not be performed, and device failures could not be confirmed.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint # (b)(4).

Brand Name
AMT MINI EXTENSION SET
Common Device Name
12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key25243758
Report Number1526012-2026-00009
Device Sequence Number10548480
Product Code PIF
UDI-Device Identifier00842071140069
UDI-Public00842071140069
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6-1222-ISOSAF
Device Catalogue Number6-1222-ISOSAF
Device Lot Number260305-090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 MO
Patient SexMale
Patient Weight6 KG
Patient RaceWhite